Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having gag reflex attacks. Lack of sleep. Total panic attack. What can this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 291 Questions
OK, here we go. Recently, after battling jumps in blood pressure, I've mentioned that I started to have gag reflex attacks. I had them for a week, then they stopped, and then they re-appeared again today. Happened during eating today. Plus, I've been having all sorts of dreams, waking up frequently, and total hysteria/panics. What that might be?
Posted Tue, 20 Aug 2013 in General Health
Answered by Dr. Hari Om Chandrakar 11 days later
I think you are not having sound sleep due to these issues. That might be reason you are having hysteria and panic attacks.
You have told in history that you had also have jumps in blood pressure, but you aren't taking any drugs for that?

I think as per your clinical history, you require anxiolytic drugs and Blood pressure medications too, which you can be prescribed by visiting to a nearby Physician/Medicine Specialist.

The gag reflex attacks are mainly due to three reasons; first it might be due to gastrointestinal upset. Secondly, it may be a symptom of panic attacks you that you have, or thirdly it might be due to problem in blood levels of certain chemicals of your blood.

Your Consulting Physician can deal the first two, and the third one requires thorough blood examinations like serum urea, serum creatinine, serum bilirubin, total Blood urea nitrogen etc.

Hope this information helped you. Let me know if you need any more clarifications.

Dr Hari Om Chandrakar

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor